# SDR SIMA201911087003

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 34,679 hours, 29,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK INSPECTION FOUND EMERGENCY FLOOR PROXIMITY STRIP LIGHT INOP-C/A-REPAIRED ELECTRICAL CONNECTOR AT AFT EMERGENCY FLOOR LIGHT STRIP PER SWPM 20-50-00 OPS CHECK GOOD
